Panamax Elixir Double Strength 200ml

SKU:
741094
Our Price $5.45
Availability: In stock

Panamax Elixir Double Strength 200ml

For the effective relief of pain & fever in children. Also suitable for adults.
Features: Free from sugar, alcohol and aspirin. Raspberry flavour.

Active Ingredients:

Paracetamol 240mg/5mL

Directions:

Children:

  • 5 to 6 years: (18 - 20 kg) 6 mL; 
  • 6 to 8 years: (20 to 25 kg) 6 to 8 mL; 
  • 8 to 10 years: (25 - 32 kg) 8 to 10 mL; 
  • 10 to 12 years: (32 - 41 kg) 10 to 12 mL. 

Do not give more than 4 doses in 24 hours.

Adults:

  • 10 to 20 mL 

This dosage may be repeated every 4 to 6 hours if necessary up to 4 times in 24 hours. Do not take more than 80 mL per day. Panamax 240 Elixir is not recommended for children under 5 years of age. It can be given in water if necessary."

Warnings & Disclaimers:

Children: Do not give Panamax for more than 48 hours unless a doctor has told you to.
Adults: Do not take for more than a few days at a time unless your doctor tells you to.
Always read the label. Use only as directed.
If symptoms persist see your Health Care Professional. 

 

 

Coming Soon